MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE; BIOPSY NEEDLE

BOSTON SCIENTIFIC CORPORATION ACQUIRE; BIOPSY NEEDLE
Model Number M00555580
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Perforation (2001); Peritonitis (2252); Cholangitis (4821)
Date of Event 10/01/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of october 1, 2011, was chosen as the best estimate based on the start of the retrospective study date of october 2011.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block g2: literature source: nozomi okuno; makoto haba; kazuo hara."pd04-2 troubleshooting in eus-cds." 109th annual meeting of the japanese society for gastrointestinal endoscopy on-demand viewing (panel discussion 4).Block h6: imdrf patient code e1024 captures the reportable event of peritonitis.Imdrf patient code e1109 captures the reportable event of cholangitis.Imdrf patient code e2114 captures the reportable event of perforation.Imdrf patient code e2326 captures the reportable event of inflammation.Imdrf patient code e0506 captures the reportable event of bleeding.
 
Event or Problem Description
Boston scientific became aware of events involving acquire eus fnb needle 19g through the article: "pd04-2 troubleshooting in eus-cds," by nozomi okuno, et al.Per the article, a retrospective study included 200 cases out of 237 consecutive attempts, where endoscopic ultrasound-guided choledochoduodenostomy (eus-cds) procedures were performed as the primary drainage method between october 2011 to october 2024.Among 174 patients deemed eligible for eus-cds, early complications were observed in 6.9% (12/174), including peritonitis, acute cholangitis, double mucosal puncture, acute cholecystitis, fever, and bleeding.Please see the referenced article for full details and full listing of physicians and healthcare facilities.

Brand Name
ACQUIRE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22470562
Report Number3005099803-2025-03194
Device Sequence Number19860269
Product Code ODG
UDI-Device Identifier08714729931829
UDI-Public(01)08714729931829
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00555580
Device Catalogue NumberM00555580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown